# SDR GAIA9918

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6811
- Make and model: Boeing 727223
- Aircraft serial: 19486
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PHASE IN C-CHECK, A MISDRILLED HOLE ON FRAME STATION 500 BETWEEN S-10L AND S14L.  HOLES WERE REAMED AND DEBURRED.  NAS1097AD6-XX RIVETS WERE INSTALLED.  REPAIR ACCOMPLISHED IAW AIA EDR B206359.  NON ROUTINE 52142.  (M)
